# SDR CALA2023091402789

- Difficulty date: September 13, 2023
- Submitted: September 14, 2023
- Operation: Air carrier
- Aircraft: N47512
- Make and model: Boeing 737-9
- Aircraft serial: 43449
- Aircraft time: 9,367 hours, 3,081 cycles
- System (JASC): 3400 · Navigation System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Unknown
- Location: Unknown
- Stage of operation: LD
- How discovered: O
- Nature of condition: J, O
- Precautionary procedure: B

## Discrepancy

IAS DISAGREE FO AIRSPEED 15KTS LOWER THAN CA AND STBY CREW ADVISED - IAS DISAGREE AND AIRCRAFT SPLIT WAS AT 20/30 KNOTS (FO''S SIDE LOW) WHEN SLOWING FROM 280 TO 260KIAS ON APPROACH. WEATHER CONDITION WAS LIGHT RAIN WITH LIGHT TURBULENCE. IAW AMM 34-10-802 FO IAS DISAGREE , NO OMF EXISTING FAULTS NO FURTHER MAINT ACTION REQUIRED. MET INBOUND CREW. VISUAL CHECKED PROBES FOR UNWANTED MOISTURE, CONTAMINATION ,OR DAMAGE. NO PROBE HEATER FAULTS ON GROUND OR PER INBOUND CREW. ON GROUND CAPT AND FO AIRSPEEDS MATCH.
